# SDR 95ZZZM757

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344BE
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

FLT 4719 - ON APPROACH, CREW RECEIVED 2 INTERMIT CARGO SMOKE DETECT LIGHT WARN.  APPROX 500 FEET, CARGO WARN LIGHT REMAINED ILLUMINATED.  THE CARGO FIRE EXTINGUISHER SWITCH SELECTED.  AFTER ACTUATING THE SWITCH, THE SMOKE DETECT WARNING LIGHT REMAINED ILLUMINATED AND THE CARGO FIRE EXTINGUISHER DISCHARGE LIGHT FAILED TO ILLUMINATE.  AN EMERG DECLARED, THE A/C LANDED IN LGA W/O INCIDENT.  LGA MX INSPECTED THE A/C AND REPAIR.  PSM MX REPLACED ON FAULTY DETECT WHICH CAUSED THE WARN LIGHT TO ILLUMINATE.  ELECT SQUIBB WAS REMOVED AND FOUND TO HAVE TIP OF CARTRIDGE MISSING, THE CARTRIDGE HAD NOT FIRED AND THE SEAL ON THE FIRE EXTINGUISHER HAD NOT BEEN PENETRATED.  MX REPLACED CARTRIDGE AND RETURNED A/C TO SERVICE.(M)
